IJPAM: Volume 60, No. 3 (2010)

ON CERTAIN CLASS OF SZÁSZ-MIRAKYAN
OPERATORS IN EXPONENTIAL WEIGHT SPACES

Lucyna Rempulska$^1$, Szymon Graczyk$^2$
$^{1,2}$Institute of Mathematics
Poznan University of Technology
3a, Ul. Piotrowo, Poznan, 60-965, POLAND
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.Applying the Borel methods of summability of sequences, we introduce the class of Szász-Mirakyan operators acting from the exponential weight space $C_q$ to $C_q$ and we give approximation theorems for them.

Received: February 20, 2010

AMS Subject Classification: 41A36

Key Words and Phrases: Szász-Mirakyan operator, exponential weight space, degree of approximation, Voronovskaya type theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 3